Remarks on the preceding paper by M. Ben-Artzi "Global solutions of two-dimensional Navier-Stokes and Euler equations"

Research output: Contribution to journalArticlepeer-review

62 Scopus citations
Original languageEnglish (US)
Pages (from-to)359-360
Number of pages2
JournalArchive For Rational Mechanics And Analysis
Issue number4
StatePublished - Dec 1994
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mechanical Engineering
  • Analysis
  • Mathematics (miscellaneous)

Cite this